Fluctuations in the kinetic theory of gases

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)435-455
Number of pages21
JournalCommunications on Pure and Applied Mathematics
Volume28
Issue number4
DOIs
StatePublished - 1975

Fingerprint

Kinetic Theory of Gases
Kinetic theory of gases
Fluctuations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Fluctuations in the kinetic theory of gases. / McKean, H. P.

In: Communications on Pure and Applied Mathematics, Vol. 28, No. 4, 1975, p. 435-455.

Research output: Contribution to journalArticle

@article{80377ecc233f4535b3df6485a7f3e7b0,
title = "Fluctuations in the kinetic theory of gases",
author = "McKean, {H. P.}",
year = "1975",
doi = "10.1002/cpa.3160280402",
language = "English (US)",
volume = "28",
pages = "435--455",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Fluctuations in the kinetic theory of gases

AU - McKean, H. P.

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=84980185505&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980185505&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160280402

DO - 10.1002/cpa.3160280402

M3 - Article

VL - 28

SP - 435

EP - 455

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -